null Skip to main content

✨ Buy more, save 5% Ends

Image coming soon

Univariate Discrete Distributions, 3e Set

Was: $1,015.44
Now: $958.32
New condition
(No reviews yet) Write a Review
Physical book delivery

Shipping calculated at checkout.

Estimated delivery
Adding to cart… The item has been added
Product Details
By (Author):
Norman L. Johnson
Publisher:
John Wiley & Sons Inc
Publication Date:
Apr 29, 2008
Country of Publication:
United States
Language:
Unknown
Number of pages:
1864 pages
Binding:
Hardback
ISBN-10:
0470383372
ISBN-13:
9780470383377

Overview

This Set Contains:Continuous Multivariate Distributions, Volume 1, Models and Applications, 2nd Edition by Samuel Kotz, N. Balakrishnan and Normal L. Johnson; Continuous Univariate Distributions, Volume 1, 2nd Edition by Samuel Kotz, N. Balakrishnan and Normal L. Johnson; Continuous Univariate Distributions, Volume 2, 2nd Edition by Samuel Kotz, N.


  • | By (Author): Norman L. Johnson
  • | Publisher: John Wiley & Sons Inc
  • | Publication Date: Apr 29, 2008
  • | Country of Publication: United States
  • | Number of Pages: 1864 pages
  • | Language: Unknown
  • | Binding: Hardback
  • | ISBN-10: 0470383372
  • | ISBN-13: 9780470383377

Reviews

0 Reviews

Write a Review

No reviews yet.

Share your experience and help another reader choose their next book.

Discover your next great book

Get new releases, reader favourites, and special offers delivered to your inbox.